Change search
ReferencesLink to record
Permanent link

Direct link
Weighted inequalities for monotone and concave functions
Department of Mathematics, McMaster University.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1995 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 116, no 2, 133-165 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1995. Vol. 116, no 2, 133-165 p.
Research subject
URN: urn:nbn:se:ltu:diva-6021Local ID: 436fd7d0-ac61-11db-aeba-000ea68e967bOAI: diva2:978897
Godkänd; 1995; 20070125 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(182 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 182 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Studia Mathematica

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link